# SDR SWAA2021071685723

- Difficulty date: June 2, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; L.B.L. 14; W.L. 207.45 ; / [01] EVALUATED FLIGHT DECK FLOOR DENT AT B.S. 255; L.B.L. 14; W.L. 207.45. DENT FOUND TO BE GOUGED; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SREM 53-10-51-1A-1; FIG. 105; DETIAL D.; [02] VERIFIED EVALUATION OF FLIGHT DECK FLOOR DENT AT B.S. 255; L.B.L. 14; W.L. 207.45. DENT FOUND TO BE GOUGED; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SREM 53-10-51-1A-1; FIG. 105; DETIAL D.; [03] REPAIRED FLIGHT DECK FLOOR DENT AT BS 255; LBL 14; WL 207.45 PER EA M-21-153-00734.; [04] VERIFIED REPAIRED FLIGHT DECK FLOOR DENT AT BS 255; LBL 14; WL 207.45 PER EA M-21-153-00734.; [05] COMPLETED
